Alert archive / Wisconsin / Gale Warnings in 2015
Gale Warning 3, NWS Green Bay, WI
NWS Green Bay, WI issued this gale warning at Feb 1, 2015, 4:17 AM CST. It was in force for 23 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 1, 2015, 4:17 AM CST (10:17 UTC)
- Expired
- Feb 2, 2015, 3:00 AM CST
- In force
- 23 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
090 WHUS73 KGRB 011017 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 417 AM CST SUN FEB 1 2015 ...STRONG NORTHEAST WINDS WILL PRODUCE HIGH WAVES... .A LOW PRESSURE SYSTEM TRACKING OVER ILLINOIS WILL DEEPEN TODAY BEFORE MOVING INTO THE OHIO VALLEY TONIGHT. THE STRONG NORTHEAST WINDS WILL PRODUCE HIGH WAVES TODAY INTO THIS EVENING BEFORE SLOWLY SUBSIDING OVERNIGHT INTO MONDAY. NORTHEAST WINDS MAY REACH GALE FORCE FOR LOCATIONS SOUTH OF TWO RIVERS THIS AFTERNOON. THE COMBINATION OF STRONG WINDS...COLDER TEMPERATURES AND HIGH WAVES...WILL RESULT IN THE DEVELOPMENT OF FREEZING SPRAY. LMZ543-011830- /O.UPG.KGRB.SC.Y.0011.000000T0000Z-150202T0900Z/ /O.NEW.KGRB.GL.W.0003.150201T1017Z-150202T0900Z/ LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 417 AM CST SUN FEB 1 2015 ...GALE WARNING IN EFFECT UNTIL 3 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 3 AM CST MONDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...INCREASING TO NORTHEAST 30 KTS THIS MORNING WITH GALES GUSTS TO 35 KTS THIS AFTERNOON AND EVENING. * WAVES...BUILDING TO 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ541-542-011830- /O.CON.KGRB.SC.Y.0011.000000T0000Z-150202T0900Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- 417 AM CST SUN FEB 1 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST MONDAY... * WINDS...NORTHEAST WINDS OF 15 TO 25 KTS...WITH GUSTS TO 30 KTS THIS AFTERNOON...THEN TURNING NORTH THIS EVENING BEFORE GRADUALLY SUBSIDING LATER TONIGHT INTO MONDAY. * WAVES...BUILDING TO 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
712 WHUS73 KGRB 011556 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 956 AM CST SUN FEB 1 2015 ...STRONG NORTHEAST WINDS WILL PRODUCE HIGH WAVES... .A LOW PRESSURE SYSTEM TRACKING OVER ILLINOIS WILL DEEPEN TODAY AS IT MOVES TOWARDS THE OHIO VALLEY. STRONG NORTHEAST WINDS WILL PRODUCE HIGH WAVES TODAY INTO THIS EVENING BEFORE SLOWLY SUBSIDING OVERNIGHT INTO MONDAY. NORTHEAST WINDS MAY REACH GALE FORCE FOR LOCATIONS SOUTH OF TWO RIVERS THIS AFTERNOON. THE COMBINATION OF STRONG WINDS...COLDER TEMPERATURES AND HIGH WAVES...WILL RESULT IN THE DEVELOPMENT OF FREEZING SPRAY. LMZ543-020000- /O.CON.KGRB.GL.W.0003.000000T0000Z-150202T0900Z/ LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 956 AM CST SUN FEB 1 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST MONDAY... * WINDS...INCREASING TO NORTHEAST 30 KTS THIS MORNING WITH GALE FORCE GUSTS TO 35 KTS THIS AFTERNOON AND EVENING. * WAVES...BUILDING TO 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ541-542-020000- /O.CON.KGRB.SC.Y.0011.000000T0000Z-150202T0900Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- 956 AM CST SUN FEB 1 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST MONDAY... * WINDS...NORTHEAST WINDS OF 15 TO 25 KTS...WITH GUSTS TO 30 KTS THIS AFTERNOON...THEN TURNING NORTH THIS EVENING BEFORE GRADUALLY SUBSIDING LATER TONIGHT INTO MONDAY. AN INFREQUENT GALE FORCE GUST IS POSSIBLE. * WAVES...BUILDING TO 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
440 WHUS73 KGRB 012118 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 318 PM CST SUN FEB 1 2015 ...STRONG NORTHEAST WINDS WILL PRODUCE HIGH WAVES... .A LOW PRESSURE SYSTEM TRACKING OVER CENTRAL INDIANA WILL CONTINUE TO DEEPEN...AS IT MOVES TOWARDS THE OHIO VALLEY. GUSTY NORTHEAST WINDS WILL PRODUCE HIGH WAVES INTO THIS EVENING BEFORE SLOWLY SUBSIDING OVERNIGHT INTO MONDAY. NORTHEAST WINDS MAY REACH GALE FORCE FOR LOCATIONS SOUTH OF TWO RIVERS THROUGH TONIGHT. THE COMBINATION OF STRONG WINDS...COLDER TEMPERATURES AND HIGH WAVES...WILL RESULT IN THE DEVELOPMENT OF FREEZING SPRAY THROUGH TONIGHT. LMZ543-020530- /O.CON.KGRB.GL.W.0003.000000T0000Z-150202T0900Z/ LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 318 PM CST SUN FEB 1 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST MONDAY... * WINDS...NORTH TO NORTHEAST WINDS TO 30 KTS WITH GALE FORCE GUSTS TO 35 KTS THROUGH LATE TONIGHT...THEN EASING TO 15 TO 25 KTS LATE. * WAVES...6 TO 9 FEET...THEN SUBSIDING OVERNIGHT AND MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ541-542-020530- /O.CON.KGRB.SC.Y.0011.000000T0000Z-150202T0900Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- 318 PM CST SUN FEB 1 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST MONDAY... * WINDS...NORTHEAST WINDS OF 15 TO 25 KTS...WITH GUSTS TO 30 KTS THROUGH THIS EVENING...BEFORE GRADUALLY SUBSIDING LATER TONIGHT INTO MONDAY. AN INFREQUENT GALE FORCE GUST IS POSSIBLE. * WAVES...5 TO 8 FEET...THEN SUBSIDING OVERNIGHT AND MONDAY PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
854 WHUS73 KGRB 020332 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 932 PM CST SUN FEB 1 2015 ...STRONG NORTHEAST AND HIGH WAVES TO CONTINUE INTO EARLY MONDAY MORNING... ..NORTHEAST GALE FORCE WIND GUSTS WILL CONTINUE INTO EARLY MONDAY MORNING...AS DEEPENING LOW PRESSURE MOVES ACROSS THE OHIO RIVER VALLEY. THE WINDY CONDITIONS WILL RESULT IN VERY HIGH WAVES. WINDS AND WAVES WILL EASE THROUGH MONDAY...BUT WAVES WILL BE SLOWER TO SUBSIDE UNTIL MONDAY AFTERNOON. A SMALL CRAFT ADVISORY MAY BE NEEDED FOR A TIME AFTER THE GALE WARNING EXPIRES. THE COMBINATION OF STRONG WINDS...COLDER TEMPERATURES AND HIGH WAVES...WILL RESULT IN THE DEVELOPMENT OF FREEZING SPRAY THROUGH TONIGHT. LMZ543-020900- /O.CON.KGRB.GL.W.0003.000000T0000Z-150202T0900Z/ LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 932 PM CST SUN FEB 1 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST MONDAY... * WINDS...NORTH TO NORTHEAST WINDS TO 30 KTS WITH GALE FORCE GUSTS TO 35 KTS THROUGH LATE TONIGHT...THEN EASING TO 15 TO 25 KTS LATE. * WAVES...5 TO 8 FEET...THEN SUBSIDING OVERNIGHT AND MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ541-542-020900- /O.CON.KGRB.SC.Y.0011.000000T0000Z-150202T0900Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- 932 PM CST SUN FEB 1 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST MONDAY... * WINDS...NORTHEAST WINDS OF 15 TO 25 KTS...WITH GUSTS TO 30 KTS...BEFORE GRADUALLY SUBSIDING LATER TONIGHT INTO MONDAY. * WAVES...3 TO 5 FEET...THEN SUBSIDING OVERNIGHT AND MONDAY PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
277 WHUS73 KGRB 020903 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 303 AM CST MON FEB 2 2015 ...GUSTY NORTH WINDS AND HIGH WAVES DIMINISHING THIS MORNING... ..GUSTY NORTH WINDS WILL TURN NORTHWEST THIS MORNING AND CONTINUE TO DIMINISH. WAVES WILL ALSO GRADUALLY SUBSIDE TODAY. LMZ543-021600- /O.EXP.KGRB.GL.W.0003.000000T0000Z-150202T0900Z/ /O.EXB.KGRB.SC.Y.0011.150202T0903Z-150202T1600Z/ LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 303 AM CST MON FEB 2 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM CST THIS MORNING... ...GALE WARNING WILL EXPIRE AT 3 AM CST EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CST THIS MORNING. * WINDS...NORTH WINDS OF 15 TO 25 KTS EARLY THIS MORNING...TURNING NORTHWEST AND DECREASING TO 10 TO 15 KTS LATE MORNING. * WAVES...4 TO 7 FEET EARLY...SUBSIDING TO 2 TO 4 FEET LATE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541-542-021600- /O.EXT.KGRB.SC.Y.0011.000000T0000Z-150202T1600Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- 303 AM CST MON FEB 2 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CST THIS MORNING... * WINDS...NORTH WINDS OF 10 TO 20 KTS WITH A FEW GUSTS TO 25 KTS EARLY THIS MORNING...TURNING NORTHWEST AND DECREASING TO 10 TO 15 KTS LATE MORNING. * WAVES...4 TO 7 FEET EARLY...SUBSIDING TO 2 TO 4 FEET LATE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Feb 1, 3:37 AM CST, 40 minutes earlier.
Area forecast discussion, Feb 1, 3:37 AM CST, 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 337 AM CST SUN FEB 1 2015 FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE .SHORT TERM...TODAY...TONIGHT...AND MONDAY ISSUED AT 336 AM CST SUN FEB 1 2015 LARGE WINTER STORM CONTINUES TO TRACK OVER THE MID SECTION OF THE COUNTRY TODAY BEFORE LIFTING INTO THE NORTHEAST STATES TONIGHT INTO MONDAY. SYSTEM WILL IMPACT THE SOUTH HALF OF THE STATE...WITH WIDESPREAD WARNING CRITERIA SNOW OVER FAR SOUTHERN WISCONSIN. EDGE OF THE ACCUMULATING SNOW WILL EXTEND NORTHWARD INTO PARTS OF CENTRAL AND EAST CENTRAL WISCONSIN...OR ROUGHLY SOUTH OF HIGHWAY 29. OVERALL HIGHER SNOW AMOUNTS TO BE SOUTH OF HIGHWAY 21 THROUGH EARLY AFTERNOON BEFORE THE SYSTEM BEGINS TO PULL SOUTHEAST. HOWEVER RADARS EARLY THIS AM ALREADY SHOWING BANDED SNOW FROM ISW TO ATW. DRIER AIR FROM THE NORTH WILL PRODUCE A HEALTHY CUT OFF OF SNOW ACCUMULATION. DUE TO A COMBO OF 2-3 INCHES OF SNOW AND STRONG NORTHEAST WINDS DEVELOPING TODAY AS THE SURFACE LOW DEEPENS OVER SOUTHERN ILLINOIS...WILL ISSUE A SNOW/BLOWING SNOW ADVISORY FOR THE SOUTHERN TIER OF COUNTIES...AND ISSUE A WINTER STORM WARNING FOR MANITOWOC COUNTY DUE TO SNOW AMOUNTS OF 3 TO 4 INCHES AND POSSIBLY HIGHER WITH ANY LAKE ENHANCED BANDS. HOWEVER THE TIPPING POINT OF PUTTING MTW COUNTY INTO THE WARNING IS THE DEVELOPING STRONG NORTHEAST WINDS WHICH LINGER INTO THIS EVENING. POTENTIAL OF NEAR BLIZZARD CONDITIONS FOR A FEW HOURS OVER MTW COUNTY TODAY DURING THE PEAK OF THE WINDS. WEAK RETURNS WERE SHOWING UP ALONG THE LAKE MICHIGAN SHORELINE EARLY THIS MORNING...BUT AFTER 2 AM THESE RETURNS WERE GETTING COVERED UP BY THE EXPANDING SYSTEM SNOW...AND AVAILABLE GROUND TRUTH INDICATE MINOR SNOW SHOWER ACTIVITY SO FAR. ANOTHER ISSUE IS KEWAUNEE COUNTY WITH RESPECT TO THE STRONG NE WINDS...EVEN THOUGH SYSTEM SNOW AMOUNTS PROBABLY ONE INCH...AND ONLY ABOUT 2 INCHES ON THE GROUND...WILL ISSUE A SNOW/BLOWING SNOW ADVISORY TO BUFFER MANITOWOC COUNTY...BUT LIKELY THE BLOWING SNOW MIGHT BE THE DOMINATE ISSUE. CONFIDENCE OF LAKE SNOW BANDS STAYING OVER KEWAUNEE COUNTY LESS. THE LARGE SNOW GROWTH REGION WITH THE GRB FORECAST SOUNDINGS TODAY SUPPORT THE BANDS MAY BE MORE ROBUST DEPENDING ON THE WINDS. SYSTEM PULLS OUT TONIGHT WITH DIMINISHING SNOW SHOWERS AND WINDS OVER THE LAKE SHORE REGION. QUIET BUT COLD CONDITIONS EXPECTED FOR MONDAY. .LONG TERM...MONDAY NIGHT THROUGH SATURDAY ISSUED AT 336 AM CST SUN FEB 1 2015 TIMING AND LOCATION OF SNOW CHANCES ARE THE MAIN CONCERNS DURING THIS PART OF THE FORECAST. RELATIVELY LOW AMPLITUDE FLOW IS EXPECTED THROUGH THE END OF THE FORECAST PERIOD. WINDS ALOFT SHOULD BE MAINLY WEST-NORTHWEST SO TEMPERATURES SHOULD BE BELOW NORMAL BUT NOT EXCEPTIONALLY COLD. 00Z GFS BROUGHT QPF ACROSS NORTHERN WISCONSIN MONDAY NIGHT BUT 00Z ECMWF/GEM/NAM WERE ALL FARTHER NORTH WITH IT SO HAVE A DRY FORECAST FOR THAT PERIOD. THERE IS BETTER AGREEMENT AMONG THE MODELS ON TIMING OF THE SYSTEM THAT WILL IMPACT SOUTHERN AND CENTRAL WISCONSIN...THOUGH THE GEM LOOKED TOO FAST. HAVE A SMALL AREA OF SLIGHT CHANCE POPS FOR PART OF CENTRAL WISCONSIN 18Z TUE-00Z WED. THERE IS A CHANCE FOR SNOW ON WEDNESDAY AS AN UPPER LEVEL SHORT WAVE AND SURFACE LOW PRESSURE SYSTEM PASS SOUTH OF THE AREA. CHANCES SHOULD BE MAINLY ACROSS CENTRAL AND EAST CENTRAL WISCONSIN...AND IN NORTH CENTRAL WISCONSIN DUE TO LAKE EFFECT. SURFACE HIGH PRESSURE SHOULD BRING A RETURN TO DRY WEATHER FOR THE LATTER HALF OF THE WORK WEEK. SNOW CHANCES FOR THE WEEKEND REMAIN UNCERTAIN DUE TO TIMING AND LOCATION DIFFERENCES IN MODEL QPF. HAVE A CHANCE FOR SNOW ACROSS MOST OF THE AREA FOR SATURDAY FROM THE INITIAL BLEND SO HAVE STAYED WITH THAT. && .AVIATION...FOR 06Z TAF ISSUANCE ISSUED AT 1108 PM CST SAT JAN 31 2015 MVFR CIGS WILL BE THE DOMINATE CLOUD HEIGHT OVER THE AREA TONIGHT THROUGH SUNDAY AFTERNOON. A FEW BREAKS TO VFR CONDITIONS ARE POSSIBLE NORTH OF A MERRILL TO MARINETTE LINE. LIGHT SNOW IS LIKELY MAINLY SOUTH OF A WISCONSIN RAPIDS TO KEWAUNEE LINE. LOCAL IFR CONDITIONS EXPECTED AT MANITOWOC AND OSHKOSH WHERE LAKE ENHANCED SNOW IS POSSIBLE LATE TONIGHT AND EARLY SUNDAY. && .MARINE... ISSUED AT 336 AM CST SUN FEB 1 2015 TIGHTENING PRESSURE GRADIENT WILL LIKELY PRODUCE NEAR GALE GUSTS FOR AREAS SOUTH OF KEWAUNEE AND NEAR GALE GUSTS FOR LOCATIONS NORTHWARD. && .GRB WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL 7 PM CST THIS EVENING FOR WIZ045- 048-049. WINTER WEATHER ADVISORY UNTIL 9 PM CST THIS EVENING FOR WIZ040. WINTER STORM WARNING UNTIL 10 PM CST THIS EVENING FOR WIZ050. && SHORT TERM.....TDH LONG TERM......MG AVIATION.......RDM MARINE.........TDH
Hazardous weather outlook, Jan 31, 2:48 PM CST, 13 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 248 PM CST SAT JAN 31 2015 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-012100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 248 PM CST SAT JAN 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT HAZARDOUS TRAVEL DUE TO LIGHT SNOW IS LIKELY SOUTH OF A KEWAUNEE TO APPLETON TO WISCONSIN RAPIDS LINE...MAINLY AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY HAZARDOUS TRAVEL IS LIKELY SOUTH OF A KEWAUNEE TO APPLETON TO WISCONSIN RAPIDS LINE ON SUNDAY...WHERE 1 TO 3 INCHES OF ACCUMULATION IS EXPECTED BY EVENING. LOCALLY HIGHER AMOUNTS ARE POSSIBLE ACROSS MANITOWOC COUNTY...DUE TO LAKE ENHANCEMENT. GUSTY NORTH TO NORTHEAST WINDS WILL ALSO CREATE SOME BLOWING AND DRIFTING OF THE NEW SNOW...ESPECIALLY ACROSS EAST-CENTRAL WISCONSIN. THERE IS A CHANCE OF ACCUMULATING SNOW AT THE END OF THE WEEK... BUT CONFIDENCE IS LOW IN THE TIMING...LOCATION AND SNOWFALL AMOUNTS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT SNOWFALL AMOUNTS OVER AN INCH LATE TONIGHT AND SUNDAY. LMZ521-522-541>543-012100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 248 PM CST SAT JAN 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY NORTHEAST WINDS MAY GUST TO NEAR GALE FORCE AT TIMES SUNDAY. RE/TSK
In the hours before
Special weather statement, Jan 31, 10:57 PM CST, 5 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1057 PM CST SAT JAN 31 2015 WIZ050-010900- MANITOWOC- INCLUDING THE CITY OF...TWO RIVERS 1057 PM CST SAT JAN 31 2015 ...SNOW AND BLOWING SNOW COULD MAKE FOR HAZARDOUS TRAVEL LATE TONIGHT THROUGH SUNDAY MORNING... A WINTER STORM OVER ILLINOIS WILL BRING ONLY LIGHT SNOW TO EAST CENTRAL WISCONSIN...BUT MOISTURE FROM LAKE MICHIGAN WILL MAKE THE SNOW LOCALLY MORE INTENSE FOR AWHILE LATE TONIGHT AND EARLY SUNDAY. A FEW INCHES OF SNOW ARE POSSIBLE ALONG WITH NORTHEAST WINDS GUSTING TO 25 TO 30 MPH. TRAVEL MAY BE HAZARDOUS ESPECIALLY NEAR THE LAKE. WIZ038>040-045-048-049-010900- OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA... WAUTOMA...OSHKOSH...CHILTON 1057 PM CST SAT JAN 31 2015 ...LIGHT SNOW AND BLOWING SNOW COULD MAKE FOR HAZARDOUS TRAVEL LATE TONIGHT THROUGH SUNDAY MORNING... A WINTER STORM OVER ILLINOIS WILL BRING ONLY LIGHT SNOW TO EAST CENTRAL WISCONSIN...BUT MOISTURE FROM LAKE MICHIGAN WILL MAKE THE SNOW LOCALLY MORE INTENSE FOR AWHILE LATE TONIGHT AND EASILY SUNDAY NEAR THE LAKESHORE. A DUSTING TO A HALF INCH OF SNOW ARE POSSIBLE NORTH OF HIGHWAY 54 WITH AN INCH OR TWO POSSIBLE FURTHER SOUTH. NORTHEAST WINDS GUSTING TO 25 MPH WILL CAUSE SOME BLOWING SNOW AS WELL. WIZ035>037-010900- WOOD-PORTAGE-WAUPACA- INCLUDING THE CITIES OF...WISCONSIN RAPIDS...STEVENS POINT 1057 PM CST SAT JAN 31 2015 ...LIGHT SNOW AND BLOWING SNOW COULD MAKE FOR HAZARDOUS TRAVEL LATE TONIGHT THROUGH SUNDAY MORNING... A WINTER STORM OVER ILLINOIS WILL BRING ONLY LIGHT SNOW TO CENTRAL WISCONSIN...BUT GUSTY WINDS WILL CAUSE SOME BLOWING SNOW AS WELL. A DUSTING TO A HALF INCH OF SNOW ARE POSSIBLE NORTH OF HIGHWAY 54 WITH AN INCH OR TWO POSSIBLE FURTHER SOUTH. NORTHEAST WINDS GUSTING TO 25 MPH WILL CAUSE SOME BLOWING SNOW AS WELL. RDM
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 1, 4:34 AM CST | Winter Storm Warning | GRB | Manitowoc | 17 hr |
| Feb 1, 4:34 AM CST | Winter Weather Advisory | GRB | Calumet, Kewaunee, Waushara, Winnebago | 15 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.